MathSciNet Relay Station
MathSciNet bibliographic data
MR2232372 81Q10 (35J10 47F05 47N50)
Safronov, Oleg Multi-dimensional Schrödinger operators with no negative spectrum. Ann. Henri Poincaré 7 (2006), no. 4, 781–789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement